# SDR FDEA201510303411

- Difficulty date: October 30, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 747 hours, 14,238 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA713447
- Condition: Corroded
- Location: B 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FRAME SHEAR TIE FOUND WITH CORROSIONS AT STATION 1964, LONGERON 50L - 50R.  CORROSION REMOVED IAW SRM 51-21-01-0G & FOUND EXCEEDED LIMIT IAW SRM 53-00-00-2R FIG 202 ORIGINAL THICKNESS 0.080", MATERIAL REMOVED 0.060", REMAINED THICKNESS 0.020".  DAMAGED SHEAR TIE R & R IAW SRM 51-33-01-0G.  NEW SHEAR TIE FABRICATED IAW EA 1-5310-T0321159 PT 1.  REFER WRI 53106208 FOR DETAILS.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, EA 1-5310-T0321159 PT 1.
